# SDR AALA202312194656

- Difficulty date: December 19, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 58,860 hours, 37,264 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3351
- Condition: No Test
- Location: Zone 200 - Fuse
- Part time: 56,165 hours, 35,771 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY LIGHTS AT SEAT ROWS 8, 11, 12, 14, 15, 16, 17, 20 AND 21 ARE INOPERATIVE. MAINTENANCE FOUND A FAULT MESSAGE FOR EMERGENCY POWER SUPPLY UNIT 11WL DURING A SYSTEM BITE TEST. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT 11WL AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
